# SDR CALA2025090808577

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A571002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WALL SUPPORT BETWEEN STA 986.5 AND 1066 CORRODED ON UPPER SURFACE.  REMOVED AND REPLACED NEW WALL SUPPOR BTW STA 986.5 TO STA 1066 PN 147A5710U21 IAW SRM 51-42-02, 51-40-05, DWG 147A5200 REV AA.
